MAUDE Adverse Event Report: BIOSENSE WEBSTER INC NGEN RF GENERATOR, US; CARDIAC ABLATION PERCUTANEOUS CATHETER

BIOSENSE WEBSTER INC NGEN RF GENERATOR, US; CARDIAC ABLATION PERCUTANEOUS CATHETER
Catalog Number D138402
Medical Device Problem Code Device Markings/Labelling Problem (2911)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that ngen monitor 23200009fm was installed.However, it was discovered that the labels were swapped with monitor 23260080fm and the monitor 23260080fm was actually installed with wrong label.Multiple attempts have been made to obtain clarification to this complaint.However, no further information has been made available.
 
Additional Manufacturer Narrative
Note: per fda request, mdr submissions for the ngen rf generator are to be reported with pma details of the catheter used along with the ngen rf generator.However, the catheter used in this case is currently unknown, therefore no pma details are available.Follow-up was performed and no additional information was provided.Therefore, this file is processed with the ablation catheter information of the smart touch sf.D4: udi: the manufacturing date is currently not available.Therefore, the full udi is currently not available.The hardware investigation has begun but it has not been completed at this time.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by biosense webster, inc., or its employees that the report constitutes an admission that the product, biosense webster, inc.Or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Manufacturer's reference number: (b)(4).
 
Additional Manufacturer Narrative
Per internal review on 13-dec-2024, a typographical error was identified on section d2 where the procode was mistakenly submitted as "lbp".The correction is that the d2 procode is "lpb" to represent " cardiac ablation percutaneous catheter".Additionally, on 22-nov-2024, the product investigation was completed.D4 primary udi number has been updated to (b)(4).It was reported that ngen monitor 23200009fm was installed.However, it was discovered that the labels were swapped with monitor 23260080fm and the monitor 23260080fm was actually installed with wrong label.Device evaluation details: the monitor was defective, so it was replaced.A device history record evaluation was performed for the finished device number (b)(6), and no internal actions related to the reported condition were identified.The issue could not be attributed to the manufacturing process.Therefore, device history record is not required.All devices are manufactured, inspected, and released to approved specifications as part of johnson & johnson medtech's quality process.No internal action will be initiated based on the available information.If additional information is received regarding this event, a supplemental 3500a report will be submitted to the fda.Manufacturer's reference number: (b)(4).

Brand Name
NGEN RF GENERATOR, US
Common Device Name
CARDIAC ABLATION PERCUTANEOUS CATHETER
Manufacturer (Section D)
BIOSENSE WEBSTER INC
31 technology drive, suite 200
irvine CA 92618
Manufacturer (Section G)
FLEX
hamatechet 2
migdal haemek
IS  
Manufacturer Contact
kate karberg
31 technology dr
irvine, CA 92618
3035526892
MDR Report Key20517449
Report Number2029046-2024-03453
Device Sequence Number15645390
Product Code LPB
UDI-Device Identifier10846835018080
UDI-Public(01)10846835018080(11)230529(21)23210324FG
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P030031
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/13/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberD138402
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/27/2024
Supplement Date Received by Manufacturer11/22/2024
Initial Report FDA Received Date10/23/2024
Supplement Report FDA Received Date12/13/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/29/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown